# SDR USAA010353

- Difficulty date: April 4, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Condition: Damaged
- Location: Horiz Sstab
- Part time: 50,347 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB SUPPORT WITH .5 INCH BULGE, HORIZ STAB JACKSCREW LOWER WEB SUPPORT, STATION 1088, LBL 4.  INSTALLED WEB DOUBLER AND FILLER PER EA 69281.  (M)
